# SDR SWAA105164

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 14,542 hours, 8,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, EMERGENCY EXIT LIGHT FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY PER MM.
